Еще о теореме Мандельбройта

В.Л. Гончаров

Matematiceskij sbornik

  • Volume: 47, Issue: 2, page 447-450
  • ISSN: 0368-8666

How to cite


Гончаров, В.Л.. "Еще о теореме Мандельбройта." Matematiceskij sbornik 47.2 447-450. <http://eudml.org/doc/65066>.

author = {Гончаров, В.Л.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {rus},
number = {2},
pages = {447-450},
publisher = {Tipogr. Lissnera i Sobko},
title = {Еще о теореме Мандельбройта},
url = {http://eudml.org/doc/65066},
volume = {47},

AU - Гончаров, В.Л.
TI - Еще о теореме Мандельбройта
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 47
IS - 2
SP - 447
EP - 450
LA - rus
KW - Complex functions
UR - http://eudml.org/doc/65066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.